Advertisement

What should I do if I get sick while taking warfarin?

If you get sick, your body’s response to warfarin may change.  If you have diarrhea or an infection, or if you have a fever, call your doctor right away. He or she will tell you whether you need to adjust your warfarin dose or stop taking your warfarin for a little while. Talk with your doctor or pharmacist about any questions you have about taking your medicine.

Continue Learning about Anticoagulant

What are side effects of anticoagulants?
Intermountain HealthcareIntermountain Healthcare
Normal side effects of anticoagulants can include: Bruising Prolonged bleeding from small cuts ...
More Answers
Who should take an anticoagulant?
Univ. of Nev. School of Medicine, Family MedicineUniv. of Nev. School of Medicine, Family Medicine
People who should regularly take an anticoagulant, or blood thinner, include those who have had a DV...
More Answers
What is an anticoagulant?
Brigham and Women's HospitalBrigham and Women's Hospital
An anticoagulant (anti means against, and coagulant refers to blood clotting) or "blood thinner"...
More Answers
What are the guidelines for anticoagulant therapy?
RealAgeRealAge
The following is a list of guidelines for anticoagulant therapy: Take the medication exactly as di...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.